Volume 31, Issue 1
Existence of μ-Pseudo Almost Periodic Solutions to Some Classes of Nonautonomous Partial Evolution Equations

Riadh Baazaoui


J. Part. Diff. Eq., 31 (2018), pp. 1-16.

Preview Full PDF BiBTex 132 610
  • Abstract

In this paper, we use a recentworks [9], where the authors provide a newapproach for pseudo almost periodic solution under themeasure theory, under Acquistpace-Terreni conditions, we make extensive use of interpolation spaces and exponential dichotomy techniques to obtain the existence of μ-pseudo almost periodic solutions to some classes of nonautonomous partial evolution equations.

  • History

Published online: 2018-07

  • Cited by